# SDR SWAA2022102455611

- Difficulty date: October 4, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT. TRANSITION ANGLE HAS SURFACE CORROSION IN AND AROUND NUT PLATE HOLES BS727E-807. / [01] REMOVED CORROSION FROM STA.727E THRU 807-- FOUND SECTION STA. 727H+10 THRU 787+10 TO BE OUT OF LIMITS-- REMAINING SECTIONS FOUND TO BE WITHIN LIMITS FWD. OF STA.727H+10 AND AFT OF STA.787+10 PER SRM 53-00-53-1A-2 ALL WORK FOR OUT OF LIMITS SECTION TO BE PERFORMED ON CARD  TTG8Q00F7GNM LINE# 1815
